# SDR SWIA201436720

- Difficulty date: February 27, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 29,450 hours, 24,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SPLICE ANGLE CHAFED, BS 559+80, S4R.   INSTALLED NEW SPLICE ANGLE IAW SRM.
